BibTeX record journals/jc/Blum88

download as .bib file

@article{DBLP:journals/jc/Blum88,
  author    = {Lenore Blum},
  title     = {A new simple homotopy algorithm for linear programming {I}},
  journal   = {J. Complexity},
  volume    = {4},
  number    = {2},
  pages     = {124--136},
  year      = {1988},
  url       = {https://doi.org/10.1016/0885-064X(88)90025-8},
  doi       = {10.1016/0885-064X(88)90025-8},
  timestamp = {Sun, 02 Jun 2019 20:51:33 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jc/Blum88},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics